# SDR U2RA202508060021

- Difficulty date: August 6, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446F
- Aircraft serial: 25308
- Aircraft time: 91,315 hours, 18,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90084
- Part serial: 917
- Condition: No Test
- Location: Zone 200
- Part time: 91,315 hours, 18,170 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK C AT KSAT FOUND ON UPPER DECK RH DOOR EMERGENCY TEST FAIL (EMERGENCY S W 51541) ,LOW BATTERY VOLTAGE.
